Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
WhyNot

Hair loss from minocycline?

I took a 6 month course of minoc. which i just recently got off of. Towards the last two months or so i my hair started to fall out a lot more rapidly as well as my hair line start to recede. Its getting to the point where im going to have to shave my hair. I'm 17 with no family history of early baldness, would this be caused by the mino? Will i grow back :(?

Share this post


Link to post
Share on other sites

I can't find any listed side effects of hair loss, on my bottle and on the internet, but I have heard of it before. It might be a good idea to contact your physician and find out for sure, but I think it's unrelated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×